Pharmacy Health ParaOsteo contains long acting Paracetamol 665mg per tablet. Similar to Panadol Osteo, Pharmacy Health ParaOsteo is formulated to provide longer-relief for persistent pain associated with osteoarthritis compared to regular paracetamol preparations. Provide up to 24 hour pain relief in only 3 doses per day.
Active Ingredient: Paracetamol 665mg
Uses: For the relief of persistent pain associated with osteoarthritis for up to 8 hours.
Directions for use – Adults and Children 12- 17 years: Swallow 2 tablets with water or other fluid, 3 times a day, every 6-8 hours as required. Swallow whole, do not crush or chew.
Can be taken with or without food.
- The 3 doses should be be spaced equally throughout the day, with a maximum of 6 tablets in 24 hours.
- Not recommended for children 11 years of age or younger
Do not use
- More frequently than every 6 hours or more than the maximum number of tablets in 24 hours. If an overdose is taken or suspected, ring the Poisons Information Centre (Phone: 13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated.
- Together with any other medicines containing paracetamol, except on the advice of your pharmacist or doctor.
- For longer than a few days in adults, except on the advice of your doctor
- For longer than 48 hours for children 12-17 years, except on the advice of your doctor.